# SDR MALA976490

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT CHIP DETECT LIGHT ILLUMINATED AFTER TAKEOFF FROM DTW.  RETURNED TO DTW.  MAINTENANCE INSPECTED CHIP DETECTOR FOR DEBRIS, DEBRIS WAS MINIMAL AND ALLOWABLE IAW GE MM CHAP 72-00-00 PG 198.  INSPECTED CHIP DETECTOR CANNON PLUG, NO DEFECTS NOTED.  GROUND RAN ENGINE, NO ILLUMINATION OF LIGHT NOTED.  LEAK CHECKS GOOD.  ALL WORK DONE IAW GE MM CHAP 72-00-0 TROUBLE 10.
